2019
Том 71
№ 1

All Issues

Application of the carleman boundary-value problem to the investigation of wave propagation in a medium with smooth transition

Kozlovskii V. A.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 38 (1986), no. 6, pp 671-674.

Citation Example: Kozlovskii V. A. Application of the carleman boundary-value problem to the investigation of wave propagation in a medium with smooth transition  // Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 792–795.

Full text